# SDR HALA2019042320197

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,705 hours, 1,051 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICATION - ENG 1 OIL CHIP DETECTED BTB ON ENGINE ONE START. MESSAGE HAPPENED WHEN MODE SELECTOR PUT TO IGN / START. // PERFORMED TSM 79-35-00-810-808 CHIP DETECTORS CLEAN. NO ECAM MSG DISPLAYED. IDLE RUN ENGINE #1 FOR 5 MIN. NO FAULT NOTED. OK FOR SVC.
